# SDR 2025FA0000320

- Difficulty date: April 27, 2025
- Submitted: April 27, 2025
- Operation: General aviation
- Aircraft: N29383
- Make and model: Boeing 767-3Q8
- Aircraft serial: 29383
- Aircraft time: 95,136 hours, 12,793 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE / WEAR ON ENGINE #1, R/H T/R AFT CASCADE RING.
